# SDR N6WA20190205601

- Difficulty date: January 26, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10268
- Aircraft time: 27,845 hours, 18,922 cycles
- Engine: Ge CF348C5B1
- Engine time: 24,570 hours, 16,789 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5B1
- Part serial: E194880
- Condition: Fire
- Location: Right
- Part time: 24,570 hours, 16,789 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE IN FLIGHT. REMOVED AND REPLACED RIGHT ENGINE IAW CRJ700 AMM 71-00-00. AIRCRAFT RELEASED 1/31/2019
